frustrations with medication change

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

talltexan
New Member


Date Joined Jun 2012
Total Posts : 1
   Posted 6/20/2012 8:14 AM (GMT -6)   
I am new to this page, I really need to vent the frustration I have trying to work with my Psychiatrist and the office practice of not returning phone calls. I have been on just about every med out there and can not tolerate the SSNRI's but emotionally they worked the best, they make me tic. MyLexapro at 40mg was starting to do the poop out thing so I upped it myself to 50mg for a month and was feeling better but went to my doc and he did not want me on 50mg and switched me to Viibryd, a new drug. He does a great job of hearing me and talking me through the medications etc but I can never get a hold of him or a nurse if I have a question or problem. He had me taper from 50 one day, to 40 the next, then to 30, then to 20 then just switch over to 10mg Viibryd for 7 days, then up to 20 then up to 40 if needed. I was OK the first 4 days, today is day 5 of the 10mg Viibryd but crashed in a big way yesterday. Tears, irritable, horrible headache, nausea, wishing I were dead etc. etc. sort of full blown depression. I called the MD office and left a tearful message but guess what....no call back (this is a constant problem) I called again this morning and I am not feeling much better, a bit less teary and asked why I would not receive a call back and was told there is 1 nurse for 12 docs and she gets to them in the order she receives them. I also paged my MD who in three hours has not returned my call. Of course it's the old if you are having an emergeny call 911 story. I am furiouos that a MD would change a med for a psychiatric patient like this and then not be available if there is a question, concern or problem. Go to the ER, like they would have a clue.... I live in a smaller town and we are limited but really, this feels a bit like negligence to me. Has anyone out there tapered off Lexapro to go on Viibryd and can assure me this horror will settle down. I am obviously better today because I am able to actually get on the internet, but I wouldn't want to be around me.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42439
   Posted 6/20/2012 8:50 AM (GMT -6)   
Hi there,

And welcome to the forum. You may have side effects for the first two weeks. If you can bare them, try to make it though. I hope that the medication works for you. Give it a little time. I am sorry your doc isn't answering your calls. If it gets too uncomfortable, do call the er. I hope that you feel better soon.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, June 24, 2018 1:16 PM (GMT -6)
There are a total of 2,974,745 posts in 326,204 threads.
View Active Threads


Who's Online
This forum has 161305 registered members. Please welcome our newest member, fetapickles.
413 Guest(s), 7 Registered Member(s) are currently online.  Details
DBwithUC, suppwife, PDL17, owleyes, Sherrine, OriolCarol, BOB 46